# SDR IPXA3577858

- Difficulty date: March 23, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 20,753 hours, 14,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002127A
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1S2, LT WING NR 5 SLAT OUT SKIN HAS A DENT WITH CREASE IN THE BOTTOM OF IT DOT 13/013.  REPAIRED PANEL IAW SRM 51-70-10-2R, REPAIR & REPAIR 2 57-43-02-2R REPAIR 1.
